# SDR DXTA2013053105406

- Difficulty date: May 31, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N132QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK427
- Aircraft time: 3,397 hours, 3,176 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Evaporator
- Part number: 11343101
- Part serial: 750
- Condition: Unknown
- Location: Air Con Sys
- Part time: 869 hours, 798 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHITE SMOKE OBSERVED COMING FROM THE AFT CABIN WALL WITH THE FREON AIR CONDITIONER OPERATING. THE SMOKE APPEARED TO BE COMING FROM THE COAT CLOSET SIDE OF THE LAV AREA.  REMOVED THE FREON AIR CONDITIONING AFT EVAPORATOR MODULE AND INSTALLED NEW EVAPORATOR MODULE IAW MM 21-50-00.  REMOVED RECEIVER-DRYER ASSY AND INSTALLED NEW RECEIVER-DRYER ASSY IAW MM 21-51-00.  LEAK CHECKED AND SERVICED SYS IAW MM 12-10-00.  OPS CHECKED SATISFACTORY.
